# SDR SIMA20150430005

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 31,540 hours, 28,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS NR 1 FLASHLIGHT ASSEMBLY BROKEN.  R & R FLASH LIGHT & CRADLE ASSEMBLY WITH SERVICEABLE UNIT IAW MM CH 33-50-16.  OPERATIONS CHECKED GOOD.  MEL ITEM RESTORED.
